# SDR VNAA2018091399905

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601350125152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY FS 621-625 OBLIQUE ANGLES CRACKED ON LEFT AND RIGHT SIDE. REMOVED AND REPLACED OBLIQUE INTERCOSTALS BETWEEN FS621 AND FS625 IAW SRM 51-40-11 AND 51-42-21.
